# SDR UALA2012081304382

- Difficulty date: August 6, 2012
- Submitted: September 14, 2012
- Operation: Air carrier
- Aircraft: N225UA
- Make and model: Boeing 777222
- Aircraft serial: 30554
- Aircraft time: 44,107 hours, 5,359 cycles
- Engine: Pwa PW40903
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Part number: 8102212
- Part serial: 156
- Condition: Faulted
- Location: Cabin Temp
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIR SYNOPTIC, TARGET TEMPERATURE INDICATION IS BLANK CREW COMMENTS, AIR COND RESET WILL BRING BACK INDICATION BUT THEN ALWAYS BLANKS AGAIN MAT FAULTED ZONE TRIM MOD VALVE FOR ZONE C MSG.  21-2004 RENDERED ZONE C TRIM MOD VALVE INOP PER MEL 21590.
